# SDR AWXA200301324

- Difficulty date: October 14, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380125
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON NR 1 PYLON OUTBOARD ACCESS COVER ATTACH ANGLE, NAC STA 279.50.  MAINTENANCE REMOVED CRACKED ATTACH ANGLE AT NAC STA 279.50, DURING REMOVAL FOUND SPLICE PLATE ATTACHED TO ANGLE WORN BEYOND LIMITS, REMOVED SPLICE PLATE; FABRICATED A NEW REPLACEMENT ATTACH ANGLE PER DWG 313A1380, AND A NEW REPLACEMENT SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG 1.
